# SDR SWAA2022051195665

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 26 BS 787+15; BS 807+3; BS 807+8; BS 807+10; BS 807+12; BS 807+13; BS 807+15; BS 807+17. / [01] COMPLETED STEPS 1-9;[02] UPDATED STEPS 1-9 TO PARTIAL;[03] VERIFIED;[04] COMPLETED STEPS 1-9;[05] LOCATED AND DRILLED NEW WEB FOR AFT CARGO THRESHOLD IAW SRM CH 51-40-05. AND DRAWING #146A8340 SH. 24.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] OK TO INSTALL.;[08] VERIFIED OK TO INSTALL WEB FOR AFT CARGO THRESHOLD.;[09] INSTALLATION OF THRESHOLD WEB IS DOCUMENTED ON CUSTOMER CARD #TTG8Q0049QGG.;[10] INSTALLED NEW THRESHOLD WEB PER SRM 51-40-02-0G-0 DWG#146A8340;[11] VERIFIED CORRECTIVE ACTION ITEM 10. FAULT COMPLETED.
